# SDR ABXA20230613118

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 95,900 hours, 32,440 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE SEIZURE FF DROP ALMOST 0, N1 SHOWS 2, ALSO LEFT ENGINE HAS BIG VIBRATION THEN PASSING THROUGH FL230, EVERYTHING RETURNED TO NORMAL. AIRCRAFT DIVERTED TO MIA WITHOUT FURTHER INCIDENT. AIRCRAFT GROUNDED BY MAINTENENANCE. MAINTENANCE PERFORMED TEST 10 POWER ASSURANCE TEST AND FOUND  NORMAL, RAN FOR SEVERAL MINUTES, ALL INDICATIONS NORMAL, PERFORMED TEST 6 VIBRATION SURVEY. NO VIBRATION NOTICED AT THIS TIME IAW AMM 71-00-00. PERFORMED LEFT ENGINE STALL BORESCOPE INSPECTION PER AMM 72-00-00 PG 698. CK OK AIRCRAFT REMAINS NO ETOPS. AIRCRAFT RETURNED TO SERVICE.
